# SDR SWAA2018020519516

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 56,885 hours, 33,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT BULLNOSE LIGHT LENS LOOSE AT ROW 24.  SECURED LENS PER AMM.
